The nonlinear heat equation via fixed point principles

Abstract

Starting with the existence and uniqueness result of J.L.Lions for the non-homogenous heat equation with the source term in \(H^{-1}\left(\Omega \right) \), we ppresent existence results for the nonlinear perturbed heat equation via Banach, Schauder and Leray-Schauder principles.

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Parabolic equation; Nonlinear operator; Sobolev space.

Paper coordinates

R. Precup, The nonlinear heat equation via fixed point principles,  Annals of the Tiberiu Popoviciu Seminar 4 (2006), 111-127.

PDF

??

About this paper

Journal

Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity

Publisher Name
DOI
Print ISSN

1584-4536

Online ISSN

google scholar link

Related Posts